MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO INTERPULSE HANDPIECE WITH BONE CLEANING TIP; LAVAGE, JET

STRYKER INSTRUMENTS-KALAMAZOO INTERPULSE HANDPIECE WITH BONE CLEANING TIP; LAVAGE, JET
Catalog Number 0210110000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that water leaked from the battery during a procedure.There was no surgical delay or adverse consequences to the patient and the procedure was successfully completed.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
INTERPULSE HANDPIECE WITH BONE CLEANING TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7872318
Report Number0001811755-2018-01650
Device Sequence Number184809
Product Code FQH
UDI-Device Identifier34546540683831
UDI-Public34546540683831
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210110000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1